# SDR 98ZZZX1988

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2612 · Fire Detection
- Part: Flex Cable
- Part number: 8777871
- Condition: Chafed
- Location: Eng Compt
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE MILE FROM BASE, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  AIRCRAFT LANDED AT MORGAN CITY BASE.  FLEX CABLE CHAFED AT BEND.  REPAIRED AND RETURNED TO SERVICE.
